# SDR REXA2016052100848

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,141 hours, 12,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATION STRIP ON FLOOR OF EXIT ROW 12A NOT ADHERING TO FLOOR.  SECURED LIGHT STRIP IAW AMM 33-51-01.  SECURITY CHECKED GOOD.
